# SDR DALA2016081006025

- Difficulty date: August 9, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N921DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53583
- Aircraft time: 43,323 hours, 29,253 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BILGE AREA, BS 1344 BETWEEN LONGERONS 29L AND 29R, FRAME CORRODED.  FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED THE FRAME SECTION  IAW SRM 51-30-02 AND 51-30-05.
